# SDR SIMA20170730002

- Difficulty date: July 30, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 34,579 hours, 24,651 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF THE FWD EQUIPMENT COMPARTMENT WEB FLOOR PANEL IS CRACKED 3/8 INCH.  COMPLETED A REPAIR IAW  ETN-CR-53-099.
